MathSciNet Relay Station
MathSciNet bibliographic data
MR1114211 11F70 (11F80 11R39 22E55)
Clozel, Laurent Représentations galoisiennes associées aux représentations automorphes autoduales de ${\rm GL}(n)$. (French) [Galois representations associated with self-dual automorphic representations of ${\rm GL}(n)$] Inst. Hautes Études Sci. Publ. Math. No. 73 (1991), 97–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement